Some further results concerning matrices with elements in a polynomial ring

M. G. Frost*, M. S. Boudellioua

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

18 Citations (Scopus)

Abstract

The concepts of relative primeness and Smith form for matrices with elements in a polynomial ring are considered. Some particular cases are covered in which the matrices involved are of types often encounted in the study of various types of systems, particularly delay-differential systems.

Original languageEnglish
Pages (from-to)1543-1555
Number of pages13
JournalInternational Journal of Control
Volume43
Issue number5
DOIs
Publication statusPublished - May 1986
Externally publishedYes

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science Applications

Fingerprint

Dive into the research topics of 'Some further results concerning matrices with elements in a polynomial ring'. Together they form a unique fingerprint.

Cite this